MathSciNet Relay Station
MathSciNet bibliographic data
MR1240931 42B25 (46E40 47B38)
Fernández-Cabrera, Luz M.; Torrea, José L. Vector-valued inequalities with weights. Publ. Mat. 37 (1993), no. 1, 177–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement